LINDEL?F'S EQUATIONS OF NONHOLONOMIC ROTATIONAL RELATIVISTIC SYSTEMS
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2001, Vol. 50 Issue (9): 1637-1642    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
LINDEL?F'S EQUATIONS OF NONHOLONOMIC ROTATIONAL RELATIVISTIC SYSTEMS
QIAO YONG-FEN, LI REN-JIE, MENG JUN
东北农业大学工程学院,哈尔滨150030
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn